# SDR TSAA200053051

- Difficulty date: February 1, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N806AL
- Make and model: Boeing 737-2S2C
- Aircraft serial: 21927
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800518
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACK APPROX 1 INCH AT BS 754, STRINGER 17L.  CUTOUT CRACK AND VERIFIED WITH HFEC.  INSTALLED REPAIR DOUBLER IAW SRM 53-30-3.  AIRCRAFT RETURNED TO SERVICE.  (M)
